# SDR 2007UALA01339

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 54,907 hours, 30,442 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EVAC SLIDE GIRT BAR FWD STOW BRACKET ON COVER HAS TWO LOOSE SCREWS.  ALSO, TOO MUCH MATERIAL IS HANGING OUT OF THE CONTAINER.  [SUP 05-16-07] SECURED SCREWS AND ADJUST MATERIAL.
